# SDR 06FDEA2921

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00870  DENT ON FWD ENTRY DOOR ON IB WEB LIGHTNING HOLE AT BS 335 STR 14L  **  SD    **  COMING.  REPAIRED DENT ON FWD ENTRY DOOR ON IB WEB LIGHTING HOLE AT BS 335, STER 14L IAW, SRM 51-40-2.
